Hellinger's integral

Ilja Černý

Časopis pro pěstování matematiky (1957)

  • Volume: 082, Issue: 1, page 24-43
  • ISSN: 0528-2195

How to cite


Černý, Ilja. "O Hellingerově integrálu." Časopis pro pěstování matematiky 082.1 (1957): 24-43. <http://eudml.org/doc/20599>.

author = {Černý, Ilja},
journal = {Časopis pro pěstování matematiky},
keywords = {differentiation and integration of real functions; measure theory},
language = {cze},
number = {1},
pages = {24-43},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O Hellingerově integrálu},
url = {http://eudml.org/doc/20599},
volume = {082},
year = {1957},

AU - Černý, Ilja
TI - O Hellingerově integrálu
JO - Časopis pro pěstování matematiky
PY - 1957
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 082
IS - 1
SP - 24
EP - 43
LA - cze
KW - differentiation and integration of real functions; measure theory
UR - http://eudml.org/doc/20599
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.